# SDR IXXA0200132S

- Difficulty date: August 28, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Fwd Cargo
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A TEMPORARY REPAIR WAS DISCOVERED ON THE LOWER FORWARD CARGO COMPARTMENT FORWARD DOOR CUT OUT ON THE RIGHT HAND SIDE FORWARD AND AFT CORNERS @ FUSELAGE STATION 280 LONGERON 30R. REPAIR ACCOMPLISHED, REMOVAL OF TEMPORARY REPAIR, FABRICATION AND INSTALLATION OF REPAIR DOUBLERS AND TRIPLERS IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
